# SDR C2XA02SH188

- Difficulty date: February 1, 2003
- Submitted: February 1, 2003
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 3,995 hours, 2,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494003
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK APU FIREWALL CRACKED AT TOP RIVET OF RIGHT HAND VERTICAL REINFORCEMENT.  MAINTENANCE REMOVED DAMAGE AND REPAIRED CRACK IAW CONTINENTAL EXPRESS EC 5330-01202. THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
